Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 36, Issue 1, Summer 1996

A class of strongly irreducible operators with nice property
Chunlan Jiang and Zongyao Wang
J. Operator Theory pp. 3-19
Abstract, references and article information
Retrieve article in: Full-Text PDF

Preannihilators, the operator approximation property and dual products
Jon Kraus and David R. Larson
J. Operator Theory pp. 21-43
Abstract, references and article information
Retrieve article in: Full-Text PDF

Linear mappings that preserve operators annihilated by a polynomial
Peter Ċ emrl
J. Operator Theory pp. 45-58
Abstract, references and article information
Retrieve article in: Full-Text PDF

The derivation problem and the similarity problem are equivalent
Eberhard Kirchberg
J. Operator Theory pp. 59-62
Abstract, references and article information
Retrieve article in: Full-Text PDF

Projections of invariant subspaces and Toeplitz operators
Kai Hing Lum
J. Operator Theory pp. 63-71
Abstract, references and article information
Retrieve article in: Full-Text PDF

The equivariant Brauer groups of principal bundles
Judith A. Packer , Iain Raeburn and Dana P. Williams
J. Operator Theory pp. 73-105
Abstract, references and article information
Retrieve article in: Full-Text PDF

Dual operator algebras and contractions with finite defect indices
George R. Exner and Il Bong Jung
J. Operator Theory pp. 107-119
Abstract, references and article information
Retrieve article in: Full-Text PDF

Factorization of degenerate Cauchy problems: the linear case
B. Thaller and S. Thaller
J. Operator Theory pp. 121-146
Abstract, references and article information
Retrieve article in: Full-Text PDF

Hyperinvariant subspaces for certain compact perturbations of an operator
Isabelle Chalendar
J. Operator Theory pp. 147-156
Abstract, references and article information
Retrieve article in: Full-Text PDF

Remarks on braided C*-categories and endomorphisms of C*-algebras
Anna Paolucci
J. Operator Theory pp. 157-177
Abstract, references and article information
Retrieve article in: Full-Text PDF

Sharp bounds on heat kernels of higher order uniformly elliptic operators
G. Barbatis and E.B. Davies
J. Operator Theory pp. 179-198
Abstract, references and article information
Retrieve article in: Full-Text PDF